Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cystitis, lower back pain, fever, weakness, body pain. Diet recommendations?

Hi I recently had cystitis and a lot of pain in my lower back where I couldn t get out of bed! I had a high fever and felt weak, i was prescribed antibiotics and got better within a week. I once again feel very weak and can t seem to get warm and my whole body is aching! I don t have time to get to the doctors and miss more university is there anything I should be taking or avoiding apart from drinking lots of fluids?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Cranberry juice helps a lot with bladder disorders.
You may have a sensitive bladder that feels like you are having an UTI every time; there is treatment available for this. But it is also important that you get a bladder scan at some stage to make sure all is ok.
Also ensure there is no possibility of you being pregnant, as certain antibiotics for UTI are contraindicated in pregnancy.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor